How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2839
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I'm 10 days post op from a micro disectomy L5- S1...I am so

Customer Question

I'm 10 days post op from a micro disectomy L5- S1...I am so bloated in my abdominal area and I'm urinating quite frequently... but I am having bowel movements...Im taking Valium as needed and 15mg oxycodone...is this stuff normal side effects?
Submitted: 1 year ago.
Category: Health
Expert:  Onlinedoc replied 1 year ago.

Hi,

As per your description,bloating can be associated with Oxycodone.

So you should try OTC Simethicone/Mylanta gas.

Also take citrucel.

You should undergo urinalysis if you have burning sensation and pain during urination along with frequent urination to rule out infection.

Avoid fluid intake after 6 pm.

Eat bland diet.

And consult your doctor for a clinical exam.

I'm here to discuss further queries until you get satisfied with our conversation.
Please press reply button rather than give poor/bad service.
Positive feedback is appreciated.
Thanks.